RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Discrete Math., 2020, Volume 343, Issue 3, Pages 111763–8 (Mi discm5)  

Spherical and geodesic growth rates of right-angled Coxeter and Artin groups are Perron numbers

Alexander Kolpakova, Alexey Talambutsabc

a Institut de mathématiques, Rue Emile-Argand 11, 2000 Neuchâtel, Switzerland
b Steklov Mathematical Institute of RAS, 8 Gubkina St., 119991 Moscow, Russia
c National Research University Higher School of Economics, 3 Kochnovsky Proezd, 125319 Moscow, Russia

Funding Agency Grant Number
Swiss National Science Foundation PP00P2-170560
Russian Foundation for Basic Research 18-01-00822
18-51-05006
The authors gratefully acknowledge the support that they received from the Swiss National Science Foundation, project no. PP00P2-170560 (for A.K.), and the Russian Foundation for Basic Research, projects no. 18-01-00822 and no. 18-51-05006 (for A.T.).


DOI: https://doi.org/10.1016/j.disc.2019.111763


Bibliographic databases:

ArXiv: 1809.09591
Received: 18.07.2019
Accepted:14.11.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/discm5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020